Double dosed for my fragmin

I am a bit uncertain whether I have had 2 fragmin injections instead of my normal one I normally have one per day between 5_7 o clock... But for the life of me today I just couldn't remember so I did another one 3 hours later and now I am sat here panicking that I may have have my normal one and now I have just overdosed by taking this one

6 Replies

oldestnewest
  • Please don't worry too much . LMWHeparin has a short half life of around 3-4 hours so although it's not good just once will not do you any great harm. If you notice any bruising or other unusual symptoms then of course speak to your Dr.

    When I fly I give myself an extra dose 6 hours into the flight but then will avoid another shot until the next morning.

    Of course if your really worried call your Dr but I'm sure you will be fine.

  • Thank you so much for your reply

  • Indeed, don't worry carry on with next dose as normal

  • There are days I can't remember as well. So I found that marking the outside packaging with the day of the week greatly reduces any confusion. Do the entire box at once. I use a permanent marker as it is easy to read.

  • My dosage of warfarin is written on each day of the week/month and I 'tick' it when I've taken it

  • I have to write everything down as I take it so I know I have taken it. I get all my meds out and line them up and take one at a time, write it in my book and put it away and then take the next one, write it down, put it away and so forth.

You may also like...